I have been diagnosed with prostatitis over a year ago. Last summer I was very stressed out due to schooling when I became what seemed like a 24 hour flu. When I got over this I noticed I had pain in and around my gentiles and even on the left testicle (but never the right one). I went to the doctor a couple days later but the pain had gone away and instead I was experiencing symptoms of a bladder infection. The doctor I went to was a walk in doctor since my doctor was on holidays. The walk in doctor thought it was nothing serious and gave me some pills and said only use them if I thought it was getting worse. I took them but they did not seem to help. I went back to my family doctor and he took a urine sample and sent it to the lab, this came back fine. During this time he gave me some pills for bladder infection but they did not help either. He also did not think it was serious (he felt around done there and so did the walk in doctor).
So at this time my symptoms where:
1.Tip of peines hurt/ actual peines hurt.
2.Having to go to the bathroom more than usual.
After a while these went away but then I had the original symptoms back where it hurt around the left side of my crouch, pain on the left testicle and pain going down to my left foot. At this time I had been to the doctor probably like 5 times(he checked the areas each time). I also was taken off the bladder pills since my tests came back fine and I saw no improvement (even though I was done half the course of the pills).
My doctor decided to wait another month before sending me to a specialist since I had made some improvements and it did not seem to be getting worse. I then went to the specialist who said right away it sounded like prostatitis but he needed to look inside to know for sure.
So I had the procedure where they stick a camera through the penies and have a look. After this procedure he said “yep its prostatitis lay of stress and caffeine come back in 6 months if it’s not gone”.
Unfortunately this specialist is in my opinion not a very nice doctor. I saw this from the start when he first was talking to me and barely spent any time with me even though I had lots of questions. Before the procedure he was even worse than usual since 90% of his patients did not show up so he was swearing a lot. After the procedure I wanted to talk to him about what I could do and stuff to help get better and also explain that I would be stressed out for the next 4 months due to the fact I was still in school. He really did not want to talk to and I never got to ask any of my questions.
It’s been over 6 months now and I have not been back. I been off for a month and half now and trying to lay of stress. With the caffeine part I don’t have to work since I don’t drink much caffeine(maybe a can of coke every couple months).
Right now it is better then last year since I can sit down (some positions would hurt me in the beginning like sitting on a hard chair).
I still have pain in the same areas but it is less. I find when I am distracted I don’t even feel it but then there are times when it comes back and hurts more again. It’s like a roller coster but on average is less then what it use to be.
So I am trying to find my own treatments before I go back to the doctor since the first time seemed to do nothing I went through the ***l of procedure and got no answer really. He did not even tell me if it was bacterial or what. I am assuming it is not since I hope he would have the sense to give me medication. So as you can see he explained nothing to me that there are different types of prostatitis and stuff.
So what are some treatments I could try? If I go back what can I expect? Would I have to go through the procedure again and what then get the same results as the first time. I don’t even know if I can go through it again especially not with that guy(I would try to get a new doctor) but like I said I got no answers, no cure for all that pain.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?